# SDR YENA2020072400397

- Difficulty date: July 20, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 24,614 hours, 7,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 796217
- Condition: Failed
- Location: 10wl
- Part time: 13,242 hours, 4,312 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6210,  10WL EPSU BATTERY FAILED BATTERY CAPACITY CHECK; R/R 10WL EPSU BATTERY IAW AMM 33-51-11. BITE TEST OKAY.
